# SDR SWIA20240726

- Difficulty date: July 26, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE PASSENGER DOOR HINGE (ON FUSELAGE SIDE) DUE TO 25 OUT OF 27 LUGS BEING OUT OF LIMITS. CAMP # 28592083. (C-CHECK RO 10/7/2024) (FILED OPEN)REMOVED AND INSTALLED 1EA NEW PAX DOOR HINGE, FUSELAGE SIDE PER CRJ700SRM 53-21-23-201-007-A01, CRJ700SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
